# SDR EPUA20130124003

- Difficulty date: January 10, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N208SD
- Make and model: Cessna 208B
- Aircraft serial: 208B0491
- Aircraft time: 16,394 hours, 29,785 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP SKIN NEAR L/E HAS LOOSE RIVETS.  REPAIRED RT WING IAW SRM 57-23-01, PARA 4 A-C, REV 4.
